i started androgel a week ago. About 2 hours after applying it every morning, my diastolic blood pressure and my heart rate increases and stays that way until late in the evening... Is this something that my body will adapt to or do I need to stop using it?
18 Nov 2012
I am wondering the same thing. Except, after applying Testim or Androgel, I am finding that my BP being measured within a half hour of applying, is sky high. And this just after I've just worked out in the gym for a half an hour. Has anyone else noticed elevated blood pressure or heart rates after applying?
- AndroGel Information for Consumers
- AndroGel Information for Healthcare Professionals (includes dosage details)
- Side Effects of AndroGel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 30 Dec 2009
Atrial Fibrillation - Hi, my mum has AF but also has low blood pressure, does anyone know a drug that can keep the heart rate down and maintain or ...
2 answers • 7 Feb 2011
Being given Tiazac with Loasartan htcz plus Atenolol but combination lowered heart rate to the 40's. Taken off Atenolol, heart rate rises to ...
1 answer • 11 Dec 2011
I am 27 and was diagnosed with high blood pressure when I was 25. My father had high blood pressure and died of a heart attack at 49. I've been ...
4 answers • 8 Feb 2012
increases. It is very consistant and I cannot find anything online. I'd like to say I'm a super fit athlete, but... I'd be lying. My ...
1 answer • 30 Oct 2012